# SDR FDEA201108023314

- Difficulty date: August 2, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 41,441 hours, 15,658 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1520792
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK GOUGE AT STA 1210 TO 1220, LBL 45 AROUND THE CROWN AREA. REMOVED ANGLE AND SEAT TRACK IAW SRM 51-40-02, FABED NEW PART IAW SRM 53-00-52, FIG 201   SHEET 1, BATCH 1904663, PN BAC 1520-792, LOCATED AND DRILLED IAW SRM 51-40-05,   TREATED AND PRIMED AND PAINTED IAW 51-20-01, INSTALLED SEAT TRACK AND ANGLE IAW SRM 51-40-02 AND DWG 144N5024,  MAJOR REPAIR.
